EconPapers    
Economics at your fingertips  
 

Balanced Integer Solutions of Linear Equations

Konstantinos A. Draziotis ()
Additional contact information
Konstantinos A. Draziotis: Aristotle University of Thessaloniki

A chapter in Applications of Mathematics and Informatics in Science and Engineering, 2014, pp 173-188 from Springer

Abstract: Abstract We use lattice-based methods in order to get an integer solution of the linear equation a 1 x 1 + ⋯ + a n x n = a 0 , $$a_{1}x_{1} + \cdots + a_{n}x_{n} = a_{0},$$ which satisfies the bound constraints | x j | ≤ X j . Further we study the corresponding homogeneous linear equation under constraints and finally we apply our method to Knapsack problem.

Keywords: Linear diophantine equation; Lattice; LLL; CVP; Primary 11D04; Secondary 11Y50 (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-04720-1_11

Ordering information: This item can be ordered from
http://www.springer.com/9783319047201

DOI: 10.1007/978-3-319-04720-1_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-04720-1_11